Skip to main content
Article
Toric Complete Intersection Codes
Journal of Symbolic Computation
  • Ivan Soprunov, Cleveland State University
Document Type
Article
Publication Date
3-1-2013
Disciplines
Abstract

In this paper we construct evaluation codes on zero-dimensional complete intersections in toric varieties and give lower bounds for their minimum distance. This generalizes the results of Gold–Little–Schenck and Ballico–Fontanari who considered evaluation codes on complete intersections in the projective space.

Comments
Partially supported by NSA Young Investigator Grant H98230-10-1-0163.
DOI
10.1016/j.jsc.2012.08.006
Version
Postprint
Creative Commons License
Creative Commons Attribution-Noncommercial-No Derivative Works 4.0
Citation Information
Ivan Soprunov. "Toric Complete Intersection Codes" Journal of Symbolic Computation Vol. 50 (2013) p. 374 - 385
Available at: http://works.bepress.com/ivan-soprunov/2/